# SDR DALA2017121708726

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 50,779 hours, 23,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY LIGHT AT THE L1 DOOR INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND A WIRE INTERMITTENTLY SHORTED,  REPLACED THE WIRE W4142-0112-20, D10750 & D3662 IAW WDM 33-51-21 &  20-25. SYS OPS CHECKED NORMAL IAW 33-51-00.
